Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Kulesza's example


Author: Michael Levin
Journal: Proc. Amer. Math. Soc. 128 (2000), 623-624
MSC (1991): Primary 54F45
Published electronically: October 12, 1999
MathSciNet review: 1709758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we simplify the proof of some properties of Kulesza's metric space $Z$ with ind$Z=0$ and Ind$Z=1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F45

Retrieve articles in all journals with MSC (1991): 54F45


Additional Information

Michael Levin
Affiliation: Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305, Japan
Email: mlevin@math.tsukuba.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05649-X
PII: S 0002-9939(99)05649-X
Keywords: Small and large inductive dimensions, metrizable spaces
Received by editor(s): May 19, 1999
Received by editor(s) in revised form: June 25, 1999
Published electronically: October 12, 1999
Additional Notes: The author was supported by a JSPS postdoctoral fellowship for foreign researchers.
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society